全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:G.L. Kharatishvili , T.A. Tadumadze
来源:[J].Sov. Math., Dokl., 1991, Vol.42 (3)ZBMATH
摘要:Correction to Sov. Math., Dokl. 42, No. 2, 399-403 (1991); translation from Dokl. Akad. Nauk SSSR 314, No. 1, 151-155 (1990; Zbl 0743.34086).
作者:L.A. Beklemisheva
来源:[J].Sov. Math., Dokl., 1990, Vol.42 (3), pp.699-703ZBMATH
摘要:For a column vector $x=(x\sb i)\sb{i=1}\sp n\in {\bbfC}\sp n$ let $x\sp{N\sb \ell}$ denote the column vector consisting of all homogeneous expressions of the form $x\sb 1\sp{\ell\sb 1} x\sb 2\sp{\ell\sb 2}\ldots x\sb n\sp{\ell\sb n}$ of degree $\ell=\ell\sb 1+\ldots +\ell\sb n$ (...
作者:A.L. Bukhgejm , S.G. Kazantsev
来源:[J].Sov. Math., Dokl., 1990, Vol.42 (3), pp.704-707ZBMATH
摘要:The abstract equation for $A$-analytic functions is studied in a Banach space. The equation is of the form $u\sb{\overline {z}}-Au\sb z=0$, where $A$ is a linear operator, $z$ is a complex variable, $u$ is an element of a Banach space. Abstract analogues of Poisson's formula and ...
作者:V.N. Denisov
来源:[J].Sov. Math., Dokl., 1990, Vol.42 (3), pp.708-712ZBMATH
摘要:This note is devoted to the study of necessary and sufficient conditions for the stabilization of Abel-Poisson and Ces\`aro-Riesz means in time of a solution of Cauchy problems for second-order hyperbolic and parabolic equations of divergence type.
作者:N.A. Kucher
来源:[J].Sov. Math., Dokl., 1990, Vol.42 (3), pp.713-717ZBMATH
摘要:In the cylinder $Q\sb T=\Omega\times (0,T)$, $T>0$, $\Omega=\{(x\sb 1,x\sb 2,x\sb 3): 0...
作者:A.V. Pechenev
来源:[J].Sov. Math., Dokl., 1990, Vol.42 (3), pp.718-721ZBMATH
摘要:The author studies nonresonance systems of ordinary differential equations with rotating phases. For such systems the fundamental results of N. N. Bogolyubov and his students and followers on the problem of justifying various averaging schemes, both on a finite and on an infinite...
作者:E.M. Semenov
来源:[J].Sov. Math., Dokl., 1990, Vol.42 (3), pp.722-724ZBMATH
摘要:This paper relates to the theory of interpolation of linear operators. The main result is proved that some special integral operator is a Calder\'on maximal operator.
作者:A.P. Soldatov
来源:[J].Sov. Math., Dokl., 1990, Vol.42 (3), pp.725-727ZBMATH
摘要:The author announces a result on the smoothness of the solution near corner points for an elliptic $m\times m$ system of order $n$ of the form $$\partial\sp n u/\partial y\sp n-\sum\sb{j=1}\sp n a\sb j (\partial\sp nu/(\partial x\sp{n+1-j}\partial y\sp{j-1}))=0,$$ with constant c...
作者:V.B. Shakhmurov , Azad A. Babaev
来源:[J].Sov. Math., Dokl., 1990, Vol.42 (3), pp.728-731ZBMATH
摘要:(From the text.) In this note we investigate anisotropic equations with operator coefficients that contain various parameters in different directions. We prove the coercive solvability of these problems uniformly in those parameters, and estimate the resolvent of the correspondin...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×